Forum

Pain

Hi everyone

So a few weeks ago my walking suddenly got worse than normal. I called my ms nurse and I was brought into an emergency clinic to see the neurologist. He thought I was having a relapse and prescribed me steroids. I took the steroids and two days after taking them I started to experience immense pain and this has resulted in me being unable to walk and stand up straight.

Feeling really crap at the moment as a result it has now been several weeks with no improvement and I’m off work which I cannot afford to be

Has this ever happened to anyone else?

Thanks

steroids are used to speed up recovery but like everything they carry side effects.

yours seem unusual though.

have you spoken to your ms nurse?

or your GP?

many newly diagnosed people think they have to soldier on through it.

however you should not have to be so poorly.

if you have had a rare side effect it needs flagging up by your gp or nurse so that the pharmaceutical company can add it to the list of possible side effects.

good luck